Relatively Complete 2-Extensions of Boolean Algebras
Mathematica balkanica, Tome 6 (1992) no. 2, p. 125
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1992_6_2_a2,
author = {Zhikica Perovich},
title = {Relatively {Complete} {2-Extensions} of {Boolean} {Algebras}},
journal = {Mathematica balkanica},
pages = {125},
year = {1992},
volume = {6},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1992_6_2_a2/}
}
Zhikica Perovich. Relatively Complete 2-Extensions of Boolean Algebras. Mathematica balkanica, Tome 6 (1992) no. 2, p. 125. http://geodesic.mathdoc.fr/item/MABA_1992_6_2_a2/